# SDR UPS08853262

- Difficulty date: August 12, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACKED EXISTING REPAIR DOUBLER AT STA 3 ON FLAP WELL SUPPORT FRAME.  REMOVED AND INSTALLED REPAIR DOUBLER IAW SRM 51-1-21, 51-1-8, 57-2-00 FIG 2A, 51-1-21.
